# SDR EVCA2020112201

- Difficulty date: November 19, 2020
- Submitted: November 22, 2020
- Operation: Air carrier
- Aircraft: N43AE
- Make and model: Bell 206L-1
- Aircraft serial: 45187
- Aircraft time: 31,454 hours, 55,799 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bulkhead
- Part number: 206032400027
- Condition: Cracked
- Location: Tailboom
- Component: Tailboom, Bell
- Component part number: 206704727101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FORWARD TAILBOOM BULKHEAD FOUND CRACKED AT THE 7 O'CLOCK POSITION.
